# SDR REXA2021100700858

- Difficulty date: October 7, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 34,315 hours, 32,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 11614
- Condition: Inoperative
- Part time: 3,677 hours, 3,478 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"MULTIPLE EMER. LIGHTS INOP.
"REPLACED BATTERY PACK (PS1LF) IAW CRJ 200 AMM 33-51-04. OPS CHECK GOOD. P/N ON/OFF 2013-1ASMI S/N ON 13502 S/N OFF 11614.

"
